# SDR ASAA2022071239043

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,387 hours, 15,497 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Part number: 322341
- Condition: Broken
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE LOOP DOES NOT TEST. GROUNDED - YES. PERFORMED B737-800 FIM 26-10 TSK 801 FOUND #2 ENGINE LOOP B FAN UPPER DETECTOR FAULT. PERFORM GVI OF FIRE LOOP. NO DEFECTS NOTED. PERFORMED RESISTANCE CHECK. REF FIM 26-10 TSK 805 FOUND RESISTANCE OUT OF LIMITS. FOUND FWD TERMINAL CONNECTOR WIRE FOR B LOOP, CONNECTOR TO LUG, BROKEN. TERMINATED BROKEN WIRE ON LOOP B UPPER SON DETECTOR REF B737-800 SWPM 20-30-00. PERFORMED ENGINE FIRE DETECTOR OPS TEST REF B737-800 AMM 26-11-00-710-801. ALL TEST GOOD.
